# SDR IPXA2023100389203

- Difficulty date: September 8, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N448UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27737
- Aircraft time: 29,519 hours, 19,335 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Part serial: NA
- Condition: Dented
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

FAULT; FWD CARGO COMPARTMENT FRAME STA 840, STR 24 L/H HAS A DENT WORK ACCOMPLISHED PER UPS EO: EO-88198-REQ 1 AND VT MAE EA 757-5330-27-A3364 REV-. REVIEWED
